# SDR DALA2017050503669

- Difficulty date: April 30, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 170-180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE LOWER SURFACE BETWEEN BS 170 - 180, RBL 54 TO 60.   REPAIRED IAW SRM 51-30-02, AND 51-3.0-05.
